Product Image: 
₱45.00

Horizontal Tabs

Description

Product Details

Brand Name: Noflu

Phenylephrine HCl

Chlorphenamine Maleate

Paracetamol

10 mg/ 2 mg/ 500 mg Film-coated Tablet

Nasal Decongestant/ Antihistamine/ Analgesic/ Antipyretic

FORMULATION

Each film-coated tablet contains:

Phenylephrine Hydrochloride, USP………..……………..10 mg

Chlorphenamine Maleate…………………………….….....2 mg

Paracetamol……………………………………………....500 mg

DESCRIPTION

Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol (Noflu) comes with white to off-white round shape film-coated tablet, plain on

both sides.

WHAT IS IN THE MEDICINE?

Each tablet of Noflu contains Phenylephrine HCl, Chlorphenamine Maleate and Paracetamol.

• Phenylephrine HCl acts as nasal decongestant that clears obstructed air passages and nasal sinuses due to congestion and thus making breathing easier. It also reduces postnasal drip.

• Chlorphenamine Maleate is an H1- receptor antagonist which competitively blocks H1-receptor sites on tissues resulting to antiallergic actions and thus relieving symptoms like sneezing, runny nose and itchy and watery eyes.

• Paracetamol have both analgesic and antipyretic actions that reduces fever and pain.

WHAT IS THIS MEDICINE USED FOR?

Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol (Noflu) is used for relieving clogged nose, postnasal drip, headache, body aches and fever associated with the common colds, flu,

allergic rhinitis and other minor respiratory tract infections. It can also relieve congested sinus openings and passages.

HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

For adults and children 12 years old and above, take 1 tablet every 6 hours or as directed by your doctor.

WHEN SHOULD YOU NOT TAKE THIS MEDICINE?

• If you are allergic to any of its ingredient.

• If you are pregnant or breastfeeding.

• If using or within 14 days of Monoamine Oxidase Inhibitor (MAOI) or Selective Serotonin Reuptake Inhibitor (SSRI) Drug Therapy.

• If you have severe heart disease or high blood pressure, unless recommended by your doctor.

• If you are anemic, having liver or kidney disease, unless recommended by your doctor.

• If having hypertension, ventricular tachychardia, narrow-angle glaucoma and anemia, kidney or liver disease unless recommended by your doctor.

WHAT OTHER MEDICINE OR FOOD SHOULD BE AVOIDED WHILE TAKING THIS MEDICINE?

Below are the following drug and/or food interactions with this medicinal product that must be avoided:

• With Chlorphenamine maleate, this may potentiate or make the sedative effects of psychotropic drugs (e.g. barbiturates, hypnotics, opioid analgesics, anxiolytics and antipsychotics. Interaction of this with alcohol could be dangerous (i.e. sedation/ excitation).

• With Phenylephrine HCl, may increase hypertensive effect of beta-blockers (nonselective); MAOI potentiate hypertension; methyldopa and Tricyclic Antidepressant can increase the pressor or vasoconstricting response. Ephedra and Yohimbine may cause Central Nervous System Stimulation.

• With Paracetamol, may reduce the blood serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine). May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption of paracetamol with metoclopramide and domperidone. May increase blood serum levels with probenecid and chloramphenicol. May reduce absorption of paracetamol with cholestyramine within 1 hour of administration. May cause severe hypothermia with phenothiazine. Also, alcohol may increase risk of hepatotoxicity.

Always tell your doctor about the other drugs or medicines you are taking.

WHAT SHOULD YOU DO IF YOU MISS A DOSE?

Take the missed dose as soon as you remember it. However, if it is almost time for your next dose skip the missed dose and continue with your regular dosing schedule, if still needed for the condition being treated. Do not take double dose.

WHAT TO DO WHEN YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?

If overdose is suspected, immediately consult a physician, other healthcare professionals or contact the nearest hospital.

HOW SHOULD YOU KEEP THIS MEDICINE?

Store at temperatures not exceeding 30OC.

KEEP OUT OF REACH OF CHILDREN

WHEN SHOULD YOU CONSULT YOUR DOCTOR?

• Before taking this medication, tell your doctor if you have the heart problems or high blood pressure, glaucoma, problems with thyroid glands, kidney or liver disease, diabetes, enlarged prostate, bladder problem or difficulty urinating.

• Consult your doctor if you have illness/es or condition/s where this product is inadvisable to be used.

• Consult your physician if you are pregnant or breastfeeding, before using this product.

• Immediately contact your physician, if any of the previously mentioned undesirable effects are experienced and/or cannot be tolerated.

• If no improvement in symptoms or new symptoms have developed.

 

Availability:                                                                                                                                                        Price/SRP:

(Noflu) 10 mg/ 2 mg/ 500 mg film-coated tablet  box of 10’s                                                              SRP Php 45.00

(Noflu) 10 mg/ 2 mg/ 500 mg film-coated tablet  box of 10’s 30’s (in blister pack of 10’s)            SRP Php 135.00

 

 

Additional Information
No Flu